I had two injections of triamcinolone acetate(40 mg each) 1 week apart, used prednisone(15mg/day) for two months and used topical diprosono for two two weeks(2 times/day). All these meds were taken between May and July 2014.
I experienced massive thinning of hair in September 2014 and hair continues to thin all over the top. I’m on Finasteride since June 2013.
I am worried and wondering if these meds have accelerated my balding. I’m 22 and started losing hair at 14/15. Since starting Fin, my hair were at its best in July 2014 and then this happened.
Hair loss from Male Pattern Balding (MPB) and hair loss from corticosteroid use are two separate things that may or may not be related. In general, for men who have the genes for Androgentic Alopecia (AGA) otherwise known as Male Pattern Balding (MPB) starts in the puberty teenage years and can rapidly progress to their 20’s. While corticosteroid use can be a cause of hair loss it probably will not accelerate MPB unless its use is repetitive or in high doses.